# SDR REXA2020020560167

- Difficulty date: January 26, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N8970D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 30,517 hours, 28,451 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R100453
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH LOWER WING PLANK ACCESS HOLE AT 510AB IS CORRODED AT SEVERAL LOCATIONS
BLEND REPAIRED WING PLANK ACCESS HOLE IAW BOMBARDIER REO 601R-57-21-030 REV L, DATED 2014-02-05.
